Translator Disclaimer
2005 Hyperbolic covering knots
Daniel S Silver, Wilbur Whitten
Algebr. Geom. Topol. 5(4): 1451-1469 (2005). DOI: 10.2140/agt.2005.5.1451

Abstract

Given any knot k, there exists a hyperbolic knot k̃ with arbitrarily large volume such that the knot group πk is a quotient of πk̃ by a map that sends meridian to meridian and longitude to longitude. The knot k̃ can be chosen to be ribbon concordant to k and also to have the same Alexander invariant as k.

Citation

Download Citation

Daniel S Silver. Wilbur Whitten. "Hyperbolic covering knots." Algebr. Geom. Topol. 5 (4) 1451 - 1469, 2005. https://doi.org/10.2140/agt.2005.5.1451

Information

Received: 25 March 2005; Revised: 4 August 2005; Accepted: 14 September 2005; Published: 2005
First available in Project Euclid: 20 December 2017

zbMATH: 1085.57009
MathSciNet: MR2186104
Digital Object Identifier: 10.2140/agt.2005.5.1451

Subjects:
Primary: 57M25
Secondary: 20F34

Rights: Copyright © 2005 Mathematical Sciences Publishers

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.5 • No. 4 • 2005
MSP
Back to Top